English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94986/125531 (76%)
Visitors : 31069843      Online Users : 405
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18810
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18810

    Title: On the Positive Solutions of the Differential Equation u''-u?=0
    Authors: 李明融
    Contributors: 應數系
    Keywords: Estimate;life-span;blow-up;blow-up rate;asymptotic behavior
    Date: 2004-09
    Issue Date: 2008-12-24 13:36:59 (UTC+8)
    Abstract: An initial boundary value problem for systems of semilinear wave equations in a bounded domain is considered. We prove the global existence, uniqueness and blow-up of solutions by energy methods and give some estimates for the lifespan of solutions.
    Relation: Bulletin of the Institute of Mathematics Academia Sinica,32(3),145-172
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    32301.pdf420KbAdobe PDF365View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback